Items where Author is "Fathima, S. N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Chandrashekara Adiga, and Fathima, S. N. and Ariamanesh, Haidar (2013) The Skew Energy of Cayley Digraphs of Cyclic Groups and Dihedral Groups. International Journal of Mathematical Combinatorics, 1. pp. 60-76.

Bhargava, S. and Somashekara, D. D. and Fathima, S. N. (2005) Some q-gamma and q-beta function identities deducible from the reciprocity theorem of Ramanujan. Adv. Stud. Contemp. Math. (Kyungshang), 11 (2). pp. 227-234.

Bhargava, S. and Somashekara, D. D. and Fathima, S. N. (2005) A new transformation for basic bilateral hypergeometric series. Math. Student, 74 (1-4). 225-230 (2006).

Kim, Taekyun and Somashekara, D. D. and Fathima, S. N. (2004) On a generalization of Jacobi's triple product identity and its applications. Adv. Stud. Contemp. Math. (Kyungshang), 9 (2). pp. 165-174.

Bhargava, S. and Fathima, S. N. (2004) Unification of modular transformations for cubic theta functions. New Zealand J. Math., 33 (2). pp. 121-127.

Chandrashekara Adiga, and Kim, Taekyun and Somashekara, D. D. and Fathima, S. N. (2003) On a q-analogue of Sándor's function. Journal of Inequalities in Pure and Applied Mathematics, 4 (5). pp. 1-5. ISSN 1443-5756

Somashekara, D. D. and Fathima, S. N. (2003) On continued fraction expansions for the ratios of ₂ψ₂. Indian J. Math., 45 (3). pp. 333-355.

Somashekara, D. D. and Fathima, S. N. (2003) An interesting generalization of Jacobi's triple product identity. Far East J. Math. Sci. (FJMS), 9 (3). pp. 255-259.

This list was generated on Fri Nov 24 18:06:47 2017 IST.